# SDR 2003UALA00986

- Difficulty date: December 26, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 7,153 hours, 2,932 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CLOSET EEL LIGHT IS MISSING LENS ASSY.  REPLACED LIGHT ASSY.
